# SDR ASOA2013061703825

- Difficulty date: May 20, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 25,336 hours, 18,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FWD OF AVIONICS DOOR CORRODED.  R & R INTERCOSTAL IAW SRM 51-42-06 AND 51-42-20.
